# SDR ASAA2018040524167

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 8,643 hours, 2,854 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRT16926
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,627 hours, 2,849 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE HAS NO ROTATION DURING START.  NORMAL DUCT PRESSURE AND NR 1 ENGINE HAD NORMAL ROTATION.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE STARTER IAW AMM 80-11-01, OPS CHECKED GOOD.
